Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 155, NWS Jacksonville, FL

June 16, 20114 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 16, 2011, 2:14 AM EDT for 4 counties in Georgia. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2011, 2:14 AM EDT (06:14 UTC)
Expired
Jun 16, 2011, 3:00 AM EDT
In force
46 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Brantley County, GA, Camden County, GA, Glynn County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 80 km from the middle of the area, began a volume at 06:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 2:29 AM EDTTSTM WND GST 415 E Brunswick, GA41 MPH WIND GUST REPORTED BY ST SIMONS ISLAND ASOS IN A THUNDERSTORM.
Jun 16, 2:35 AM EDTTSTM WND DMGSt. Simons, GANUMEROUS AREAS OF TREE AND LIMB DAMAGE NEAR THE INTERSECTION OF SEA ISLAND ROAD AND FREDERICA ROAD. ONE PICKUP TRUCK HAD A DAMAGED BACK BED FROM A 12 INCH DIAMETER BRANCH, A 30 INCH DIAMETER BRANCH WAS ALSO NOTED NEARBY. 1.35 INCHES OF RAINFALL REPORTED 2 MILE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 6.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2649 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

922 
WUUS52 KJAX 160614
SVRJAX
GAC025-039-127-305-160700-
/O.NEW.KJAX.SV.W.0155.110616T0614Z-110616T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 AM EDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
  EASTERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA
  GLYNN COUNTY IN SOUTHEAST GEORGIA
  NORTHEASTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 300 AM EDT

* AT 215 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 8 MILES NORTH OF WAYNESVILLE...OR 13 MILES NORTHEAST OF
  NAHUNTA...AND MOVING SOUTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WAYNESVILLE...EVERETT...THALMANN...WAVERLY...DOCK JUNCTION...
  COUNTRY CLUB ESTATES...BRUNSWICK...LITTLE ST. SIMONS ISLAND...ST.
  SIMONS...SEA ISLAND...JEKYLL ISLAND AND HIGH POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3120 8127 3120 8132 3116 8135 3113 8134
      3112 8138 3100 8139 3101 8144 3098 8148
      3096 8144 3098 8141 3096 8139 3080 8144
      3114 8193 3130 8197 3165 8179 3155 8166
      3139 8157 3131 8142 3130 8127 3126 8125
TIME...MOT...LOC 0615Z 305DEG 26KT 3130 8177

$$

HESS
1 follow-up statement
413 
WWUS52 KJAX 160647
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 AM EDT THU JUN 16 2011

GAC025-039-127-305-160700-
/O.CON.KJAX.SV.W.0155.000000T0000Z-110616T0700Z/
WAYNE GA-BRANTLEY GA-GLYNN GA-CAMDEN GA-
247 AM EDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT
FOR NORTHEASTERN CAMDEN...GLYNN...EASTERN BRANTLEY AND SOUTHEASTERN
WAYNE COUNTIES...

AT 247 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED FROM NEAR DOCK JUNCTION TO 
JEKYLL...MOVING SOUTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COUNTRY
CLUB ESTATES...BRUNSWICK...LITTLE ST. SIMONS ISLAND...ST. SIMONS...
SEA ISLAND...JEKYLL ISLAND...HIGH POINT...GLYNN HAVEN...DOVER BLUFF
AND CUMBERLAND ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3120 8127 3120 8132 3116 8135 3113 8134
      3112 8138 3100 8139 3101 8144 3098 8148
      3096 8144 3098 8141 3096 8139 3080 8144
      3114 8193 3125 8196 3146 8162 3139 8157
      3131 8142 3130 8127 3126 8125
TIME...MOT...LOC 0647Z 305DEG 26KT 3117 8155

$$

CARROLL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 9:48 PM EDT, 4 hours 26 minutes earlier.

Area forecast discussion, Jun 15, 9:48 PM EDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
948 PM EDT WED JUN 15 2011

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE TONIGHT...

.UPDATE...CONVECTION CONTINUED ACROSS OUR SOUTHERN FL ZONES AND
JUST STARTED TO ERUPT OVER OUR SE GA ZONES AGAIN THIS HOUR. THE
SOUTHERN TIER OF STORMS WAS FIRING ALONG THE SEA BREEZE MERGER AND
RESULTANT CONVECTIVE OUTFLOWS WHILE SLOWLY PROPAGATING WSW WHERE
HIGHER INSTABILITY WAS STILL HUGGING THE GULF COAST AREA. TO OUR
NORTH CONVECTION WAS FIRING ALONG THE EAST COAST SEA BREEZE...A
LINGERING SFC TROUGH AND INCREASING UPPER LEVEL DYNAMICS AS A SHORT
WAVE TROUGH APPROACHES FROM THE NW. THESE CONVECTIVE INGREDIENTS WILL
CONTINUE A GOOD CHANCE OF TSRA ACROSS OUR NORTHERN ZONES TONIGHT...WITH
CHANCES SHIFTING ESE THROUGH THE NIGHT. INCREASING MIN TEMPS BY A
FEW DEGREES GIVEN CLOUD COVER AND INCREASED THE SMOKE GRID TO ENCOMPASS
THE EASTERN PORTION OF THE CWA.

THU HOT TEMPS ARE EXPECTED ONCE AGAIN AN INCREASED MAXES TOWARD
THE UPPER 90S TO NEAR 100 INLAND. SCATTERED TSRA ARE EXPECTED OVER
THE AREA ONCE AGAIN...WITH PULSE SEVERE POSSIBLE.

&&

.AVIATION...IFR TO MVFR LIKELY AT ALL TERMINALS THROUGH THE NIGHT.
VSBY RESTRICTIONS MOST LIKELY AT FL TERMINALS DUE TO SMOKE THROUGH
SUNRISE...WHILE BEST CHANCE OF CONVECTION WILL BE AT SSI THROUGH
THE NIGHT.

&&

.MARINE...SSE 10-15 KTS WITH 2-3 FT SEAS ARE EXPECTED TONIGHT.
CONVECTION WILL INCREASE OVER THE WATERS AFTER MIDNIGHT FROM THE
WEST...WHILE AREAS OF SMOKE WILL LOWER VISIBILITIES AT TIMES
ESPECIALLY OVER THE NEAR SHORE WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74 102  71  97 /  50  40  30  20
SSI  76  91  76  92 /  30  40  40  20
JAX  75  96  72  96 /  30  30  30  10
SGJ  76  93  75  91 /  10  40  30  10
GNV  74 100  72  99 /  60  40  20  10
OCF  75  98  72  96 /  60  40  20  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ENYEDI/HESS/PRESNALL
Hazardous weather outlook, Jun 15, 9:58 PM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
958 PM EDT WED JUN 15 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-161030-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
958 PM EDT WED JUN 15 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT...

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE TONIGHT...

...SMOKE FROM WILDFIRES WILL CONTINUE TO IMPACT PORTIONS OF
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT WITH
THE GREATEST COVERAGE ACROSS SOUTHEAST GEORGIA AND THE
SUWANNEE RIVER VALLEY. A FEW STRONG TO SEVERE STORMS COULD PRODUCE
STRONG WIND GUSTS AND HAIL.

SMOKE FROM SEVERAL WILDFIRES WILL AFFECT AREAS GENERALLY EAST OF A
WAYCROSS TO LAKE CITY TO OCALA LINE. RESIDENTS WITH RESPIRATORY
PROBLEMS SHOULD CONSIDER STAYING INDOORS AS MUCH AS POSSIBLE.
VISIBILITIES WILL BE REDUCED TO BETWEEN 1 AND 3 MILES AT TIMES AND
MAY CREATE HAZARDOUS DRIVING CONDITIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHEAST
GEORGIA THURSDAY AS AN ATMOSPHERIC DISTURBANCE INTERACTS WITH
SEABREEZES AND AN UNSTABLE AIRMASS. GUSTY WINDS AND HAIL ARE
POSSIBLE.

FOR THE REST OF THE PERIOD...ISOLATED TO SCATTERED THUNDERSTORMS ARE
POSSIBLE EACH AFTERNOON AND EVENING. A FEW PULSE STRONG TO SEVERE
STORMS ARE POSSIBLE EACH DAY WHICH COULD PRODUCE WET DOWNBURSTS AND
HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI

In the hours before

Special weather statement, Jun 16, 12:43 AM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1243 AM EDT THU JUN 16 2011

GAZ135-136-160530-
APPLING-WAYNE-
1243 AM EDT THU JUN 16 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE AND
APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 130 AM EDT...

AT 1243 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 4 MILES NORTH OF SURRENCY...MOVING EAST
AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SURRENCY...BAXLEY...ODUM...SCREVEN...JESUP...BROADHURST...DOCTORTOWN
AND GARDI THROUGH 130 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3191 8222 3190 8211 3185 8209 3183 8201
      3179 8198 3180 8195 3166 8183 3167 8181
      3158 8169 3156 8169 3155 8166 3136 8180
      3135 8185 3154 8223 3166 8243 3195 8229
TIME...MOT...LOC 0443Z 292DEG 30KT 3175 8211

HESS
Special weather statement, Jun 16, 12:49 AM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1249 AM EDT THU JUN 16 2011

FLZ020-160515-
HAMILTON-
1249 AM EDT THU JUN 16 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
HAMILTON COUNTY FOR SMALL HAIL VALID UNTIL 115 AM EDT...

AT 1249 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES WEST OF BELMONT...OR 4 MILES
SOUTHEAST OF JASPER...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND BELMONT THROUGH 115 AM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3054 8274 3041 8266 3033 8273 3043 8295
      3056 8293
TIME...MOT...LOC 0449Z 273DEG 17KT 3049 8287

ZIBURA
Special weather statement, Jun 16, 1:13 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
113 AM EDT THU JUN 16 2011

GAZ164-160545-
CHARLTON-
113 AM EDT THU JUN 16 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CHARLTON COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 145 AM EDT...

AT 113 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER RACE POND...OR 12 MILES NORTHWEST
OF FOLKSTON...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND RACE POND AND WINOKUR THROUGH 145 AM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3085 8191 3090 8220 3101 8218 3101 8208
      3107 8206 3104 8191 3100 8191 3098 8192
      3096 8190 3092 8191 3090 8190
TIME...MOT...LOC 0513Z 276DEG 16KT 3098 8208

HESS
Local storm report, Jun 16, 1:26 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
126 AM EDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 AM     TSTM WND GST     1 W ALMA                31.54N 82.50W
06/16/2011  M42 MPH          BACON              GA   ASOS

            ALMA ASOS REPORTED A WIND GUST TO 42 MPH IN A
            THUNDERSTORM OUTFLOW.

&&

CARROLL
Special weather statement, Jun 16, 1:26 AM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
126 AM EDT THU JUN 16 2011

GAZ134-151-160615-
BACON-PIERCE-
126 AM EDT THU JUN 16 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR PIERCE AND
BACON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 215 AM EDT...

AT 126 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 10 MILES NORTHWEST OF ALMA...MOVING SOUTHEAST
AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
ALMA...NEW LACY...PATTERSON AND BRISTOL THROUGH 215 AM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3166 8244 3155 8224 3152 8222 3147 8216
      3148 8211 3145 8205 3141 8206 3134 8203
      3127 8208 3126 8214 3124 8215 3153 8260
      3155 8259 3156 8263 3167 8262 3167 8252
      3171 8250
TIME...MOT...LOC 0526Z 301DEG 19KT 3163 8254

HESS
Special weather statement, Jun 16, 2:01 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
201 AM EDT THU JUN 16 2011

GAZ152>154-165-166-160645-
BRANTLEY-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
201 AM EDT THU JUN 16 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
BRANTLEY...SOUTHWESTERN GLYNN AND CAMDEN COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 245 AM EDT...

AT 202 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST
OF WAYNESVILLE TO 3 MILES WEST OF COLESBURG...MOVING EAST AT 25 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WAYNESVILLE...WAVERLY...TARBORO...ATKINSON...WOODBINE...COLESBURG...
KINGSLAND...HARRIETTS BLUFF...DOVER BLUFF AND KINGS BAY BASE THROUGH
245 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3083 8142 3078 8145 3071 8145 3083 8190
      3090 8190 3092 8191 3096 8190 3098 8192
      3105 8192 3131 8185 3103 8140 3099 8140
      3101 8144 3098 8148 3096 8144 3098 8141
      3096 8139
TIME...MOT...LOC 0602Z 278DEG 20KT 3119 8169 3092 8175

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:02 PM EDTSpecial Weather StatementJAXLanier28 min
Jun 15, 9:44 PM EDTSpecial Weather StatementJAXAppling31 min
Jun 16, 12:42 AM EDTSpecial Weather StatementJAXJeff Davis48 min
Jun 16, 12:43 AM EDTSpecial Weather StatementJAXAppling, Wayne47 min
Jun 16, 1:04 AM EDTSevere Thunderstorm WarningJAXAppling, Jeff Davis, Wayne56 min
Jun 16, 1:13 AM EDTSpecial Weather StatementJAXCharlton32 min
Jun 16, 1:17 AM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Wayne58 min
Jun 16, 1:26 AM EDTSpecial Weather StatementJAXBacon, Pierce49 min
Jun 16, 1:34 AM EDTSevere Thunderstorm WarningJAXCharlton41 min
Jun 16, 2:01 AM EDTSpecial Weather StatementJAXCamden44 min
Jun 16, 2:45 AM EDTSpecial Weather StatementJAXCamden, Charlton45 min
Jun 16, 8:01 AM EDTSpecial Weather StatementJAXWayne44 min
Jun 16, 4:10 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Jeff Davis50 min
Jun 16, 4:57 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Jeff Davis1 min
Jun 16, 5:03 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Jeff Davis57 min
Jun 16, 5:33 PM EDTAreal Flood AdvisoryJAXJeff Davis117 min
Jun 16, 5:58 PM EDTSevere Thunderstorm WarningJAXCoffee, Jeff Davis42 min
Jun 16, 6:23 PM EDTAreal Flood WarningJAXCoffee, Jeff Davis112 min
Jun 16, 7:27 PM EDTSevere Thunderstorm WarningJAXJeff Davis36 min
Jun 16, 7:39 PM EDTSpecial Weather StatementJAXCoffee36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.